Nurofen Express Liquid Capsules - 16 Capsules offer targeted, fast-acting relief from headaches, pain, cold & flu symptoms, fever, neuralgia and migraines.
These ibuprofen liquid capsules work rapidly to combat pain wherever it is found, leaving you to go about your day in comfort.
Nurofen Express Liquid Capsules - 16 Capsules should not be taken in excess of the daily dose.
This product is for short term use only - if you require it for more than 3 days (child 12-18 years old) or more than 10 days (adult), or if your symptoms get worse, see a doctor.
Please read instructions on packaging and in enclosed leaflet carefully.
Adults, the elderly, and children & adolescents over the age of 12: Swallow 1 or 2 capsules with water, up to three times a day as required. Do not chew.
Leave at least 4 hours between doses and do not take more than 6 capsules in any 24 hours.
Do not give to children under 12 years of age.
If the product is required for more than 3 days (child 12-18) or for more than 10 days (adult) or symptoms worsen, see a doctor.
Do not take if you have ever had a stomach ulcer, perforation or bleeding; are allergic to ibuprofen (or any other ingredient of this medicine), aspirin or other related painkillers; are taking other NSAID painkillers, or aspirin with a daily dose above 75mg; or are in the last three months of pregnancy.
Consult your doctor before taking this medicine if you: have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems or are dehydrated, if you are a smoker, or if you are pregnant.
|This product has no reviews yet.|